# SDR 99ZZZX41

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N501AL
- Make and model: Bolkms BO105C
- Aircraft serial: S58
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 4619211901
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 4,587 hours
- Component: 4619003003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX SENT TO OVERHAUL SHOP FOR OIL LEAK.  FOUND TO BE LEAKING THROUGH CRACK.  CRACKED AT MOUNTING STUD BOSS.
